# SDR AALA202410038538

- Difficulty date: September 26, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 12,955 hours, 31,459 cycles
- Engine: Iae V2533A5
- Engine time: 70,043 hours, 32,376 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MEM DUE TO LEFT ENGINE LOW OIL PRESSURE AND THE OIL QUANTITY DROPPING TO 0 DURING FLIGHT. THE AIRCRAFT LANDED SAFELY AT MEM. THE FLIGHT CREW REPORTED THAT THE RED WARNING FOR OIL QUANITY DID NOT DISPLAY UNTIL LANDING AND THEY SHUT DOWN THE ENGINE AFTER LANDING.  MAINTENANCE REPLACED THE #1 ENGINE PER TASK CARD 26L40071004.
